# SDR FDEA201710082879

- Difficulty date: October 8, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 79,230 hours, 20,007 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA7223513
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR MOST FWD HINGE SECTION ON FUSELAGE SIDE FOUND FWD 12EA HINGE LOBE HOLES WORN EXCEED LIMITS. STA 635- STA 652 WORN EXCEED LIMIT AT MAIN DECK CARGO DOOR MOST FWD HINGE SECTION ON FUSELAGE SIDE FWD 12EA HINGE LOBE HOLES REWORKED. FOUND NR 1 TO NR 6 HOLES EXCEED LIMITS AS PER CMM 52-34-04. OVERSIZE BUSHINGS FABRICATED BY MACHINING AND INSTALLED AS PER EA 1-5310-T0335809 PART 1. MAIN DECK CARGO DOOR JAMB WORN HOLES ON MAIN DECK CARGO DOOR FORWARD SUPPORT HINGE LOBE (FUSELAGE DOOR JAMB SIDE). REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO WRI 53107619 FOR WORK DETAILS.
